# SDR DALA2017070205150

- Difficulty date: June 24, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 41,374 hours, 25,477 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO LT ENGINE FIRE DET FAULT AT 80 KNTS. FOUND LEFT ENGINE LOWER THRUST REVERSER C-DUCT DELAMINATED IN COLD STREAM.  PERFORMED TAKE OFF POWER RUNS ON LT ENGINE. LT ENG FIRE DET FAULT OCCURRED AT 1.39 EPR. REPLACED LT ENG LWR C-DUCT.  RAN ENGINE TO POWER WITH NO FAULTS. PERFORMED ALL NO GO ODI TASKS. NO FAULTS FOUND.  THE DELAMINATION OF THE LWR C-DUCT  IS SUSPECTED TO HAVE IMPACTED NORMAL OPERATION OF THE FIRE LOOP OPERATION.
